Review: Convergence of solutions of time-varying linear systems with integrable forcing term

Title:
Review: Convergence of solutions of time-varying linear systems with integrable forcing term
Authors:
Walsh, James
Abstract:
No abstract available.
Citation:
Walsh, James. 2008. Review of Convergence of solutions of time-varying linear systems with integrable forcing term, by J. Sugie. Bulletin of the Australian Mathematical Society 78(3): 445-462.
Publisher:
Cambridge University Press for the Australian Mathematical Society
DATE ISSUED:
2008
Department:
Mathematics
Type:
review
PERMANENT LINK:
http://hdl.handle.net/11282/309565

Full metadata record

DC FieldValue Language
dc.contributor.authorWalsh, Jamesen_US
dc.date.accessioned2013-12-23T16:12:21Z-
dc.date.available2013-12-23T16:12:21Z-
dc.date.issued2008en
dc.identifier.citationWalsh, James. 2008. Review of Convergence of solutions of time-varying linear systems with integrable forcing term, by J. Sugie. Bulletin of the Australian Mathematical Society 78(3): 445-462.en_US
dc.identifier.issn0004-9727en_US
dc.identifier.urihttp://hdl.handle.net/11282/309565-
dc.description.abstractNo abstract available.en_US
dc.publisherCambridge University Press for the Australian Mathematical Societyen_US
dc.subject.departmentMathematicsen_US
dc.titleReview: Convergence of solutions of time-varying linear systems with integrable forcing termen_US
dc.typereviewen_US
dc.identifier.journalBulletin of the Australian Mathematical Societyen_US
dc.identifier.volume78en_US
dc.identifier.issue3en_US
dc.identifier.startpage445en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.